# SDR QXEA9800967

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Cracked
- Location: Nr 2 Window Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AT AFT SIDE OF FRAME 1890 AT NR 2 WINDOW POST RIGHT SIDE THERE ARE 3 RIVETS WITH CRACKS FROM HEAD ON FRAME CLIP. REPAIRED IAW FOKKER SRM 51-31-01 AND 51-30-02.
